MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; METER,GLUCOSE,EVENCARE PROVIEW,PROF.USE

Medline Industries, LP MEDLINE; METER,GLUCOSE,EVENCARE PROVIEW,PROF.USE
Catalog Number MPH4540
Medical Device Problem Codes Premature Discharge of Battery (1057); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the batteries don¿t last, the display gradually goes dark, and the meter does not have consistent readings.
 
Additional Manufacturer Narrative
The chief complaints are that the batteries don¿t last, the display gradually goes dark, and the meter does not have consistent readings.There were no samples or pictures received, and without a sample received it is difficult to determine a true root cause for the reported issue.Complaint could not be confirmed.The division performs quarterly trending on all complaints received, and should the sample/detailed picture become available, the complaint will be reopened and investigated accordingly.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
METER,GLUCOSE,EVENCARE PROVIEW,PROF.USE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
aaron ginsburg
three lakes drive
northfield, IL 60093--275
MDR Report Key50899449
Report Number1417592-2026-51153
Device Sequence Number16130437
Product Code NBW
UDI-Device Identifier10888277409163
UDI-Public10888277409163
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K111456
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMPH4540
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2023
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown